# SDR P5CA9800735

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B SIDE OF SAILBOAT DOOR CHAFED FWD END.  SANDED OUT CHAFED AREA, APPLIED POTTING COMPOUND, SANDED AND REPAINTED PER SRM 51-70-00.
